# SDR K11A2014092291506

- Difficulty date: August 20, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N915CK
- Make and model: Doug DC-9-15F
- Aircraft serial: 47086
- Aircraft time: 63,244 hours, 75,494 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SIDE OF AIRSTAIR DOOR SURROUND CRACK.
